Follow
Francisco Marcellán
Francisco Marcellán
Profesor de Matematicas. Universidad Carlos III de Madrid
Verified email at ing.uc3m.es
Title
Cited by
Cited by
Year
On Sobolev orthogonal polynomials
F Marcellán, Y Xu
Expositiones Mathematicae 33 (3), 308-352, 2015
1922015
Classical orthogonal polynomials: a functional approach
F Marcellán, A Branquinho, J Petronilho
Acta Applicandae Mathematica 34, 283-303, 1994
1851994
Orthogonal polynomials on Sobolev spaces: old and new directions
F Marcellán, M Alfaro, ML Rezola
Journal of Computational and Applied Mathematics 48 (1-2), 113-131, 1993
1771993
Darboux transformation and perturbation of linear functionals
MI Bueno, F Marcellán
Linear Algebra and its Applications 384, 215-242, 2004
1512004
Sur l'adjonction d'une masse de Dirac à une forme régulière et semi-classique
F Marcellán, P Maroni
Annali di matematica pura ed applicata 162, 1-22, 1992
1201992
Relative asymptotics for polynomials orthogonal with respect to a discrete Sobolev inner product
G López, F Marcellán, W Van Assche
Constructive Approximation 11, 107-137, 1995
1171995
On orthogonal polynomials of Sobolev type: algebraic properties and zeros
M Alfaro, F Marcellán, ML Rezola, A Ronveaux
SIAM journal on mathematical analysis 23 (3), 737-757, 1992
1161992
On orthogonal polynomials with perturbed recurrence relations
F Marcellán, JS Dehesa, A Ronveaux
Journal of computational and applied mathematics 30 (2), 203-212, 1990
1071990
On recurrence relations for Sobolev orthogonal polynomials
WD Evans, LL Littlejohn, F Marcellan, C Markett, A Ronveaux
SIAM journal on mathematical analysis 26 (2), 446-467, 1995
1041995
On a class of polynomials orthogonal with respect to a discrete Sobolev inner product
F Marcellan, A Ronveaux
Indagationes Mathematicae 1 (4), 451-464, 1990
911990
A distributional study of discrete classical orthogonal polynomials
AG García, F Marcellán, L Salto
Journal of computational and applied mathematics 57 (1-2), 147-162, 1995
891995
Relative asymptotics for orthogonal polynomials with a Sobolev inner product
F Marcellán, W Vanassche
Journal of approximation theory 72 (2), 193-209, 1993
871993
Asymptotic and interlacing properties of zeros of exceptional Jacobi and Laguerre polynomials
D Gómez-Ullate, F Marcellán, R Milson
Journal of Mathematical Analysis and Applications 399 (2), 480-495, 2013
862013
On the q-polynomials: a distributional study
JC Medem, R Álvarez-Nodarse, F Marcellán
Journal of computational and applied mathematics 135 (2), 157-196, 2001
862001
Orthogonal polynomials and coherent pairs: the classical case
F Marcellán, J Petronilho
Indagationes Mathematicae 6 (3), 287-307, 1995
771995
Christoffel transformations for matrix orthogonal polynomials in the real line and the non-Abelian 2D Toda lattice hierarchy
C Álvarez-Fernández, G Ariznabarreta, JC García-Ardila, M Mañas, ...
International Mathematics Research Notices 2017 (5), 1285-1341, 2017
732017
Asymptotics and zeros of Sobolev orthogonal polynomials on unbounded supports
F Marcellán, JJM Balcázar
Acta Applicandae Mathematica 94 (2), 163-192, 2006
722006
Electrostatic models for zeros of polynomials: old, new, and some open problems
F Marcellán, A Martínez-Finkelshtein, P Martinez-Gonzalez
Journal of computational and applied mathematics 207 (2), 258-272, 2007
702007
AN ANALOG OF THE CHRISTOFFEL FORMULA FOR POLYNOMIAL MODIFICATION OF A MEASURE ON THE UNIT-CIRCLE
E Godoy, F Marcellán
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA 5 (1), 1-12, 1991
681991
On the “Favard theorem” and its extensions
F Marcellán, R Álvarez-Nodarse
Journal of computational and applied mathematics 127 (1-2), 231-254, 2001
672001
The system can't perform the operation now. Try again later.
Articles 1–20